Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A radial averaging transformation, capacity and conformal radius


Author: Moshe Marcus
Journal: Bull. Amer. Math. Soc. 78 (1972), 456-460
MSC (1970): Primary 30A44, 30A36; Secondary 31A15, 30A32
MathSciNet review: 0291429
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 30A44, 30A36, 31A15, 30A32

Retrieve articles in all journals with MSC (1970): 30A44, 30A36, 31A15, 30A32


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1972-12943-4